# SDR FDEA200910153584

- Difficulty date: October 15, 2009
- Submitted: October 15, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: BAC15172238
- Condition: Corroded
- Location: Bs 324-345
- Part time: 68,004 hours, 21,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STR AT R-1 DOOR STA 324 TO 345 RBL 60 HAS AREA OF CORROSION AROUND NUT PLATES.  (OUT OF LIMITS)  CHECKED LIMITS ON FLOOR SUPPORT ORIG. .050" AFTER REWORK .041AND FOUND OUT OF LIMITS IAW SRM 53-00-04.  REMOVED FLOOR SUPPORT AND STIFFENER STA. 324-345 RBL 60 IAW SRM 51-40-02.  FABRICATED FLOOR SUPPORT STA. 324-345 RBL 60 W/ TRAVELER T9/809523 IAW SRM 51-10-02 LOCATED AND DRILLED FLOOR SUPPORT IAW SRM 51-40-05.  TREATED AND PRIMED IAW SRM 51-20-01. APPLIED PAINT ON FLOOR SUPPORT IAW AMM 51-21-00-07. INSTALLED STIFFENER AND FLOOR SUPPORT AT STA 324-345 RBL 60 MCD IAW SRM 51-40-02. CLASSIFIED AS MAJOR REPAIR.
